Red Skin, Sore And Itchy After A Few Days Using Beauty Creams?

Illustration of Red Skin, Sore And Itchy After A Few Days Using Beauty Creams?
Illustration: Red Skin, Sore And Itchy After A Few Days Using Beauty Creams? images.everydayhealth.com

Hello, I’m vicky, age 21, I want to ask, initially my face on the nose and the edges was dry and hot, then I checked with the doctor, he said I was irritated with the product, after that I was given morning cream, night cream and facial wash, nah the night cream is glycore 8, the initial use is fine, but on the 5th day I use it, my face is itchy, sore and hot huh?

1 Answer:

Hello Vicky, thanks for the question.

The product you mentioned contains glycolic acid which is a derivative of Alpha Hydroxy Acid (AHA). This content is widely used to remove black spots from acne scars and improve the structure of the skin so it looks smoother. This drug should be used with doctor's advice and supervision, especially for concentrations above 10%. In some people, the content of this cream can cause skin irritation such as redness, itching, swelling, peeling skin, and increasing the sensitivity of the skin to sunlight so that sometimes it can feel like a burning skin. Therefore, you should use sunscreen to prevent direct exposure to sunlight on the skin, use clothing that protects from sunlight, reduce outdoor activities to limit sun exposure during product use, maintain skin hydration with more water consumption of at least 2L per day and consumption of healthy and nutritious foods, especially vegetables and fruit. If after the use of facial products become itchy, red, and intense pain you should stop treatment and consult your dermatologist again.

Hopefully that helps.

: by

Related Question

Fingerprints That Disappeared?

Fingerprints That Disappeared?

(1 year ago)

Hello. NI want to ask, why did my fingerprints disappear? NThe fingerprints on my right hand are hard to detect because my hands are dry and they can peel off and bleed if they tou...

Can The Tooth Shift To Fill In The Hollow Gum After Tooth Extraction?

Can The Tooth Shift To Fill In The Hollow Gum After Tooth Extraction?

(1 year ago)

I just pulled out my 1st molars because they were hollow and left half and can’t be patched anymore, now I want to ask, he said the teeth will shift to fill the molars that w...

Can Thrush Can Cause Oral Cancer?

Can Thrush Can Cause Oral Cancer?

(1 year ago)

Hi! I want to ask about the right side of my mouth near my upper molars. Originally thrush, but for 2 weeks it didn’t heal and I still felt pain. There are even white, reddis...

Leave a Reply

Your email address will not be published. Required fields are marked *